# SDR QXEA2008122601260

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,689 hours, 14,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895303
- Part serial: B64
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,151 hours, 10,106 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PROX SYSTEM" CAUTION MSG AFTER GEAR RETRACTION, REMAINED ON FOR 10-15 MIN.  THEN EXTINGUISHED DURING CRUISE.  TOWED TO GATE AFTER LANDING. INTERROGATED MDC AND FOUND 'LDG SEL VLV - EXTEND SOL D043/63 FAILED/WIRING' AND 'LDG GEAR HANDLE, RETRACT SWITCH D102/06 FAILED/WIRING.  HISTORY SHOWS THAT BOTH FAULTS HAVE APPEARED NUMEROUS TIMES TOGETHER.  BOTH LANDING GEAR SELECTOR VALVE AND LANDING GEAR HANDLE HAVE BEEN CHANGED WITH FAULTS RETURNING.   CHECKED WIRING BETWEEN LDG GEAR HANDLE AND PSEU WITH MULTIMETER AND MEGGER.  CHECKED WIRING BETWEEN PSEU TO LANDING GEAR SELECTOR VALVE WITH MULTIMETER AND MEGGER.  CHECKED WIRING BETWEEN SELECTOR VALVE AND LANDING GEAR HANDLE WITH MULTIMETER.  NO WIRING DEFECTS FOUND.  REMOVED AND REPLACED PSEU AS A PRECAUTIONARY MEASURE IAW CRJ-700 AMM TASKS 32-61-01-000-801-A01 AND 32-61-01-400-801-A01.  OP CHECK GOOD.  CYCLED LANDING GEAR HANDLE SEVERAL TIMES WITH NO FAULTS NOTED. RETURNED TO SERVICE.
